# SDR SWAA2023121318436

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E @ WS 278.50 DEFLECTION RIB I/B SIDE ATTACHMENT BRACKET CRACKED.<[01] REMOVED AND INSTALLED NEW BRACKET AT L/W DEFFLECTION RIB I/B SIDE @ WS 278.50 ASPER SRM 51-40-02-0G-0;[02] VERIFIED BRACKET REPLACED
